MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. A.T.S. 3200TS TOURNIQUET W/HOSES (PERSONALIZED PRESSURE®); TOURNIQUET, PNEUMATIC

ZIMMER SURGICAL, INC. A.T.S. 3200TS TOURNIQUET W/HOSES (PERSONALIZED PRESSURE®); TOURNIQUET, PNEUMATIC
Catalog Number 60320010100
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).Review of the most recent repair record determined the device pressure was fluttering outside the acceptable range, and would not hold on the left side.The main pcb was replaced and the software was updated and resolved the reported issue.Dhr was reviewed and no discrepancies related to the reported event were found.The root cause of the reported issue is attributed to a software design issue.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that outside of surgery on an unknown date, the device had a problem that has been an issue since its purchase, problem that is not specify in this cmp however a cmp history was made and found two problems: won't hold pressure and fluttering left side.Biomed was told a software repair was being developed and the repair would come after.There was no patient harm/injury or surgical delay as there was no patient involvement.After investigation it was found that the pressure was fluttering outside the acceptable range.Due diligence is complete and there is no additional information available.

Brand Name
A.T.S. 3200TS TOURNIQUET W/HOSES (PERSONALIZED PRESSURE®)
Common Device Name
TOURNIQUET, PNEUMATIC
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key23424088
Report Number0001526350-2025-01382
Device Sequence Number15498513
Product Code KCY
UDI-Device Identifier00889024626447
UDI-Public(01)00889024626447(11)230613
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number60320010100
Device Lot Number66278204
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Initial Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown